# SDR WRLA20100607393

- Difficulty date: June 7, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT CORE COWL HAS ANGLE WEAR NEAR SUPPORT ROD END.  REMOVED DAMAGE PARTS AND FABRICATE NEW PARTS IAW EI W2010P548-1283 REV 00.  RE-INSTALLED NEW PARTS IAW SRM 51-40-02 REV 76.  JOB COMPLETED AND CONDITION CHECK NORMAL.
